HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >

Vol. 6 no. 2-3 : [4]

Collection home page

Showing results 1 to 4 of 4
Export metadata:
TypeAuthor(s)TitleOther TitlesCitationCitation(alt)Issue Date
bulletin (article)Moriya, MikaoKLASSENKÖRPERTHEORIE IM GROSSEN FÜR UNENDLICHE ALGEBRAISCHE ZAHLKÖRPER(1)-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1937
bulletin (article)Hokari, ShisanjiDIE DIFFERENTIALGEOMETRIE IN DER SPEZIELLEN KAWAGUCHISCHEN MANNIGFALTIGKEIT MIT DER MASSBESTIMMUNG VON EINER BESTIMMTEN GESTALT-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1937
bulletin (article)Schillieg, Otto; Moriya, MikaoDIVISIONSALGEBREN ÜBER UNENDLICHEN PERFEKTEN KÖRPERN-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1937
bulletin (article)Ohkubo, TakeoDIE GEOMETRIE DER PARTIELLEN DIFFERENTIAL GLEICHUNGEN DRITTER ORDNUNG-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1937
Showing results 1 to 4 of 4

 

Feedback - Hokkaido University